# SDR ASOA20140517078

- Difficulty date: May 16, 2014
- Submitted: May 17, 2014
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 31,890 hours, 24,356 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175601
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE FRAME 65 SHEAR CLIP WAS FOUND TO BE CORRODED BETWEEN STRINGERS 15-16L.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A SPLICE REPAIR IAW SRM 53-31-04.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
